# SDR COEA2011030334805

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53572401205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / MAJOR REPAIR:  WHILE DRILLING FLOORBOARD HOLES INTO SEAT TRACK, MISDRILLED HOLE INTO SEAT TRACK AND FRAME 25 AT RT O/B SEAT TRACK BL 960.  REPAIR PER STRUCTURAL REPAIR INSTRUCTINS FROM ATR.
